# SDR UPS08M51508

- Difficulty date: December 16, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1841-1900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO/AT STATION 1841 TO STATION 1900 RT MOST OUTBOARD FLOOR SUPPORT FOUND WITH SURFACE CORROSION.  CORROSION SUPPORT REMOVED PER SRM51-31-01 V.II R35.  NEW SUPPORT P/N:AGA 3857-412 FAB PER DWG AGA3857.  SUPPORT HEAT TREAT TO T62 COND PER DPS 7 .00-1.  HARDNESS OBTAINED HRB 83 IS ACCEPTABLE PER DPS 1.05-3.  NEW FASTENERS HOLE PICKUP PER SRM 51-31-01 V.II R35.  NEW SUPPORT PROTECTED AND PAINTED PER SRM 51-21-01 V.II R35.  NEW SUPPORT INSTALL PER SRM 51-31-01 V II R35.
